MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-709-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 03/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "patient had left tka.Following this procedure the patient had acute mental status changes and word finding difficulty.Mri brain showed a subdural hematoma for which the patient was evaluated by neurology.Repeat mri brain stable.Discharged to a rehab facility.During the afternoon of (b)(6) 2023, the patient was attempting to ambulate to the restroom and "woke up on the floor".He does not believe that he hit his head.He presented to the emergency department at university hospital on (b)(6) 2023 exhibiting some word finding difficulty.He did not hit head, no loc, no cp/sob immediately pre- or post- fall.The patient felt pain in left knee following the fall with traumatic arthrotomy and dehiscence of almost all of his surgical site.Patient was admitted to the hospital and underwent successful left knee washout procedure with liner change.The patient tolerated the procedure well and had an uneventful recovery.The patient decided that he wished to continue with warfarin as his current ac regiment rather than eliquis.He was planned for discharge on (b)(6) however was found to be significantly orthostatic.Possible offending medications including nortriptyline and flomax were discontinued and he was given compression stockings and abdominal binder however remained orthostatic.He was treated with ivf and echo was checked which was unremarkable.He continued to remain orthostatic but with minimal symptoms.As he is hypertensive to 160s while supine and seated he was not initiated on midodrine.He will be discharged back to rehab with antibiotics to be taken as instructed by orthopedics and to work with pt/ot to reduce risk of future falls.".
 
Additional Manufacturer Narrative
Reported event: an event regarding revision involving a triathlon insert was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event could not be confirmed as insufficient information was provided.Further information such as device return, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.

Brand Name
X3 TRIATHLON CS INSERT #7 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key16797183
Report Number0002249697-2023-00409
Device Sequence Number3251561
Product Code MBH
UDI-Device Identifier07613327337464
UDI-Public07613327337464
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5531-G-709-E
Device Catalogue Number5531-G-709-E
Device Lot NumberLM1P17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite